# SDR 2012FA0000542

- Difficulty date: July 26, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N6046R
- Make and model: Cessna T182T
- Aircraft serial: T18208577
- Engine: Lyc TIO540AK1A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 07125241
- Condition: Missing
- Location: Fs 230.187
- Part time: 383 hours
- Component: Bulkhead
- Component part number: 07125231
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING  A SCHEDULED INSPECTION, IT WAS NOTED THAT THE RIVETS ATTACHING HORIZONTAL STABILIZER LT AND RT ATTACH BRACKETS TO THE TAILCONE BULKHEAD WERE NOT INSTALLED.  FURTHER INSPECTION REVEALED THAT THE BRACKET CLIPS HAD PILOT HOLES BUT WERE NOT DRILLED TO MATCH THE CORRESPONDING HOLE IN THE TAILCONE BULKHEAD.
